Friday, August 21, 2009

Side Effects

I got hives a few weeks ago and the doctor prescribed a steroid (prednisone) to get rid of it. If I never take another dose of that stuff again, it will be too soon. The list below may not sound like much, but have them ALL at the same time and you too will live the nightmare!!

Difficulty Sleeping - check
Feeling of Whirling Motion - check
Increased Appetite - check
Increased Sweating - check
Indigestion - check
Mood Changes - CHECK
Nervousness - check
Elevated Blood Pressure - check
Muscle Soreness - check
Body Shakes - check
Racing/Confused Thoughts - check

Good news though, my hives are gone!! Bad news is that the battery of allergy testing they did on 4 viles of my blood came up with absolutely nothing that I'm allergic to. Go figure! Doc says it was probably just something transient I came in contact with. How do my boobs and stomach transiently come into contact with something??? :D

No new cloths/garments
No new laundry detergent
No new fabric softener
No new foods
No new medications

3 comments:

sturpin said...

Sorry.
Bella is on that steroid too!

Heather said...

Sorry about your hives but I'm happy to see you and Wendall are still together! :D

debra said...

I didn't know anyone but me reacted to steriods like that! Next time take Benadryl, it works for me although it makes me a little sleepy.
It has been a long time since we have seen you but I understand why.